# SDR USAA2011070100008

- Difficulty date: June 27, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 35,475 hours, 19,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT/WEEKLY CHECK - EEL - EMERGENCY LIGHTS TEST ON WEEKLY CHECK HAS INTERMITTENT FAULT.  REMOVED AND REPLACED RELAY (8WL) PER AIRBUS MAINTENANCE MANUAL 23-73-00.  OPERATIONAL CHECK GOOD.
